Simple jQuery Dropdowns
Please use this identifier to cite or link to this item: http://repository.li.mahidol.ac.th/dspace/handle/123456789/11959
Title: Confirmation of the paraphyletic relationship between families Opisthorchiidae and Heterophyidae using small and large subunit ribosomal DNA sequences
Authors: Urusa Thaenkham
Yukifumi Nawa
David Blair
Wallop Pakdee
Mahidol University
Khon Kaen University
James Cook University, Australia
Keywords: Immunology and Microbiology;Medicine
Issue Date: 1-Dec-2011
Citation: Parasitology International. Vol.60, No.4 (2011), 521-523
Abstract: Opisthorchiidae and Heterophyidae are classified into different families based on morphological identification. However, recent molecular phylogenetic studies suggested the possible paraphyletic relationship between these two families. In this study, the paraphyletic relationship between these two families was confirmed further by maximum likelihood and Bayesian inference analyses using the combined sequences of SSU and LSU rDNA. © 2011 Elsevier Ireland Ltd.
URI: https://www.scopus.com/inward/record.uri?partnerID=HzOxMe3b&scp=82155173524&origin=inward
http://repository.li.mahidol.ac.th/dspace/handle/123456789/11959
ISSN: 18730329
13835769
Appears in Collections:Scopus 2011-2015

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.